Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 92, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 24, 2013, 2:24 PM CDT for 6 counties in Iowa. It was in force for 51 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2013, 2:24 PM CDT (19:24 UTC)
- Expired
- Jun 24, 2013, 3:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Benton County, IA, Iowa County, IA, Johnson County, IA, Keokuk County, IA, Linn County, IA, Washington County, IA
The radar
The Quad Cities radar (KDVN), 97 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 2:41 PM CDT | TSTM WND DMG | Coralville, IA | NUMEROUS TREES BETWEEN 6 INCH AND A FOOT IN DIAMETER DOWN NEAR THE HYVEE AND 5TH ST...TIME ESTIMATED FROM RADAR. |
| Jun 24, 2:42 PM CDT | TSTM WND GST 65 | Iowa City Municipal Air, IA | |
| Jun 24, 2:45 PM CDT | TSTM WND GST 60 | Coralville, IA | WIND ESTIMATED 50 TO 60 MPH. POWER OUT. |
| Jun 24, 2:50 PM CDT | TORNADO | S Solon, IA | TORNADO SIGHTED SOUTH OF TOWN IN RURAL AREA...RELAYED BY JOHNSON COUNTY EOC. |
| Jun 24, 3:00 PM CDT | TSTM WND GST 60 | 5 Nw Iowa City, IA | |
| Jun 24, 3:12 PM CDT | TSTM WND DMG | Oxford, IA | NUMEROUS POWER LINES AND TREES DOWN THROUGHOUT THE COUNTY WITH A LIGHTNING STRIKE CAUSING A FIRE IN TOWN. |
| Jun 24, 3:15 PM CDT | TSTM WND DMG | 5 Nne Wellman, IA | 60 FT PINE TREE BLOWN DOWN. ESTIMATED 60 MPH WINDS. ALSO OVER 6 INCHES OF RAIN SINCE MIDNIGHT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 12:14 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.4 hours before the alert went out and 318 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1763 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- -54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
073 WUUS53 KDVN 241924 SVRDVN IAC011-095-103-107-113-183-242015- /O.NEW.KDVN.SV.W.0092.130624T1924Z-130624T2015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 224 PM CDT MON JUN 24 2013 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BENTON COUNTY IN EAST CENTRAL IOWA... EASTERN IOWA COUNTY IN EAST CENTRAL IOWA... JOHNSON COUNTY IN EAST CENTRAL IOWA... NORTHEASTERN KEOKUK COUNTY IN SOUTHEAST IOWA... SOUTHERN LINN COUNTY IN EAST CENTRAL IOWA... NORTHERN WASHINGTON COUNTY IN SOUTHEAST IOWA... * UNTIL 315 PM CDT * AT 220 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM WALFORD TO 6 MILES SOUTH OF WELLMAN...AND MOVING NORTHEAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... CEDAR RAPIDS...IOWA CITY...OXFORD...FAIRFAX...RICHMOND...KALONA... SWISHER...TIFFIN...SHUEYVILLE...NORTH LIBERTY...CORALVILLE... OAKDALE...ELY...UNIVERSITY HEIGHTS...LAKE MACBRIDE STATE PARK... HILLS...BERTRAM...SOLON...SPRINGVILLE AND MOUNT VERNON. THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 221 AND 253. THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 1 AND 22. OTHER LOCATIONS AFFECTED INCLUDE JOHNSON COUNTY FAIRGROUNDS...HILLS ACCESS PARK AND SQUAW CREEK PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4190 9198 4210 9136 4156 9137 4133 9198 TIME...MOT...LOC 1923Z 244DEG 36KT 4192 9183 4140 9182 HAIL...<.75IN WIND...60MPH $$ DLF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 1:01 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 24, 1:01 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
101 PM CDT MON JUN 24 2013
.SYNOPSIS...
ISSUED AT 445 AM CDT MON JUN 24 2013
CONVECTION HAS DEVELOPED ACROSS THE NE HALF OF THE CWFA EARLY THIS
AM. A STATIONARY FRONT IS DRAPED ACROSS THE NE/KS BORDER TO NORTH
CENTRAL MO BEFORE DIPPING SOUTHWARD. ADDITIONAL STORMS ARE FOUND
ACROSS CENTRAL IOWA AND FURTHER UPSTREAM A BOWING LINE OF STORMS IS
FOUND ACROSS CENTRAL NE.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 445 AM CDT MON JUN 24 2013
MAIN FOCUS WAS ON THE SHORT TERM THUNDERSTORM CHANCES AND HEAVY RAIN
THREAT AREAS TODAY. THE CONVECTIVE AREAS ACROSS NE AND CENTRAL IA
WILL TRACK EASTWARD EVENTUALLY ACROSS THE CWFA. AREAS ALONG AND
NORTH OF I80 WILL HAVE THE BEST CHANCES AT SEEING THE REPEATED
ROUNDS OF THUNDERSTORMS. EACH THUNDERSTORM HAS THE POTENTIAL TO
PRODUCE VERY HEAVY RAINS OF 1 TO 2 INCHES. THAT WITH REPEATED ROUNDS
OF THUNDERSTORMS SOME AREAS COULD SEE 2 TO 4 INCHES WITH LOCALLY
EVEN HIGHER AMOUNTS. DROPPED THE SOUTHERN TIER OF COUNTIES FROM THE
FLASH FLOOD WATCH...WITH THE FOCUS MORE DEFINED TO BE ALONG AND
NORTH OF I80.
.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 445 AM CDT MON JUN 24 2013
NOT MUCH CHANGE TO THE EXTENDED FORECAST. RAIN CHANCES REMAIN IN
THE FORECAST...ESPECIALLY ACROSS THE NORTHERN HALF OF THE CWFA
THROUGH WED NIGHT/THURSDAY WHEN A COLD FRONT MOVES THROUGH.
RELATIVELY QUIET WEATHER THURSDAY THROUGH SUNDAY.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1250 PM CDT MON JUN 24 2013
UNSETTLED AFTERNOON TO SAY THE LEAST FOR THE TERMINALS. CID...DBQ
AND MLI ALL TO GET ROUNDS OF THUNDERSTORMS AND BOUTS OF MVFR TO
IFR CONDITIONS AS THEY/STORMS PASS FROM NOW THROUGH 20Z. THEN A ROUND OF
STRONG TO SVR STORMS TO IMPACT CID...DBQ AND BRL FROM 20Z-01Z OR
SO FROM THE WEST. STRONG VARIABLE WINDS POSSIBLE IN VCNTY OF ALL
TERMINALS WITH THE STORMS THROUGH 00Z TONIGHT. HEAVY RAIN
OCCASIONALLY REDUCING VSBYS TO UNDER A MILE AT TIMES AS WELL THIS
AFTERNOON. HARD TO TIME MVFR TO VFR WINDOWS BETWEEN THE STORMS.
MORE NOCTURNAL STORMS POSSIBLE AGAIN LATER TONIGHT AFTER A MID
EVENING LULL. ..12..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BENTON-
BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-
JOHNSON-JONES-KEOKUK-LINN-LOUISA-MUSCATINE-SCOTT-WASHINGTON.
IL...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BUREAU-CARROLL-
HENRY IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
WHITESIDE.
MO...NONE.
&&
SYNOPSIS...14
SHORT TERM...14
LONG TERM...14
AVIATION...12Hazardous weather outlook, Jun 24, 7:12 AM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 712 AM CDT MON JUN 24 2013 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-251215- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 712 AM CDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SEVERAL ROUNDS OF THUNDERSTORMS WILL MOVE ALONG AND NORTH OF THE INTERSTATE 80 CORRIDOR THROUGH MUCH OF THE DAY. RAINFALL TOTALS OF 2 TO LOCALLY OVER 6 INCHES WILL BE LIKELY. AMOUNTS OVER 3 INCHES WILL RESULT IN FLASH FLOODING OF URBAN AREAS AS WELL AS LOW SPOTS...CREAKS...AND TRIBUTARY RIVERS. FLASH FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF THE AREA. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS NORTH OF A LINE FROM OTTUMWA IOWA...TO GALESBURG ILLINOIS...TO LA SALLE ILLINOIS. SOME OF THE STRONGER THUNDERSTORMS TODAY MAY SURPASS SEVERE LIMITS PRODUCING QUARTER SIZED HAIL OR LARGE OR DAMAGING WINDS OF 60 MPH OR MORE. THE STORM PREDICTION CENTER HAS THE ENTIRE AREA IN A SLIGHT RISK FOR SEVERE STORMS. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL STORMS ARE EXPECTED TUESDAY THROUGH WEDNESDAY NIGHT. ANY ADDITIONAL HEAVY RAINS WILL ONLY AGGRAVATE ANY ONGOING FLOODING CONCERNS OR MAY CREATE NEW ONES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH LATE THIS AFTERNOON. REPORTS OF HEAVY RAINFALL OVER 1 INCH AND ANY FLOODING ISSUES WOULD BE APPRECIATED. 14
In the hours before
Local storm report, Jun 24, 11:40 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1140 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM HEAVY RAIN 2 S EAST MOLINE 41.49N 90.43W
06/24/2013 M4.20 INCH ROCK ISLAND IL TRAINED SPOTTER
1040 AM FLASH FLOOD LOWDEN 41.86N 90.92W
06/24/2013 CEDAR IA CO-OP OBSERVER
FOUR HOUSES WITH WATER UP TO 1ST FLOOR WINDOWS. 6.25
INCHES OF RAIN IN 6 HOURS.
&&
TERRYSLocal storm report, Jun 24, 12:08 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1208 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN SSW ROCK ISLAND 41.48N 90.58W
06/24/2013 M3.30 INCH ROCK ISLAND IL TRAINED SPOTTER
RAINFALL PAST 12 HOURS
1140 AM HEAVY RAIN GALVA 41.17N 90.04W
06/24/2013 M1.70 INCH HENRY IL EMERGENCY MNGR
RAINFALL IN PAST 24 HOURS
&&
TERRYSLocal storm report, Jun 24, 12:13 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1213 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM FLASH FLOOD IOWA CITY 41.66N 91.54W
06/24/2013 JOHNSON IA TRAINED SPOTTER
RAINING HEAVILY FOR PAST 20 MINUTES. MANY STREETS ARE
FLOODED.
&&
TERRYSLocal storm report, Jun 24, 12:24 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1224 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 PM HEAVY RAIN 1 NW DAVENPORT 41.56N 90.61W
06/24/2013 M2.15 INCH SCOTT IA TRAINED SPOTTER
24 HOUR TOTAL.
&&
DLSSpecial weather statement, Jun 24, 12:33 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1233 PM CDT MON JUN 24 2013 IAZ066>068-ILZ009-015-241830- CLINTON-MUSCATINE-ROCK ISLAND-SCOTT-WHITESIDE- 1233 PM CDT MON JUN 24 2013 ...THUNDERSTORM WITH HEAVY RAIN AND SMALL HAIL... AT 1224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MONTPELIER...OR 8 MILES SOUTHEAST OF DURANT...MOVING NORTHEAST AT 25 MPH. * THE THUNDERSTORM WILL BE NEAR... DAVENPORT AROUND 1250 PM CDT... ELDRIDGE AROUND 100 PM CDT... BETTENDORF AND 6 MILES NORTHWEST OF RIVERDALE AROUND 105 PM CDT... LE CLAIRE...PORT BYRON AND 6 MILES NORTHWEST OF RAPIDS CITY AROUND 120 PM CDT... PRINCETON AND CORDOVA AROUND 125 PM CDT... ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 35 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN...ARE EXPECTED WITH THIS STORM. IF YOU HEAR THUNDER, MOVE IMMEDIATELY TO A STURDY BUILDING OR CAR UNTIL THE STORM HAS PASSED. EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS. FLASH FLOOD WARNINGS REMAIN IN EFFECT FOR THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. LAT...LON 4184 9033 4160 9013 4139 9083 4155 9094 TIME...MOT...LOC 1731Z 243DEG 24KT 4152 9077 DLF
Special weather statement, Jun 24, 1:53 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
153 PM CDT MON JUN 24 2013
IAZ063-064-076-077-087-241945-
IOWA-JEFFERSON-JOHNSON-KEOKUK-WASHINGTON-
153 PM CDT MON JUN 24 2013
...THUNDERSTORMS WITH HEAVY RAIN AND STRONG WINDS...
AT 149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MILLERSBURG TO 10
MILES WEST OF HEDRICK...MOVING EAST AT 30 MPH.
* THUNDERSTORMS WILL BE NEAR...
SIGOURNEY AND NORTH ENGLISH AROUND 205 PM CDT...
WILLIAMSBURG...SOUTH ENGLISH...SIGOURNEY AND HEDRICK AROUND 210 PM
CDT...
MARTINSBURG AROUND 215 PM CDT...
KINROSS AND HARPER AROUND 220 PM CDT...
WELLMAN AROUND 235 PM CDT...
PEA SIZE HAIL...WINDS GREATER THAN 35 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...HEAVY RAIN...ARE EXPECTED WITH THESE STORMS.
EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY
EVENING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
LAT...LON 4145 9242 4151 9237 4152 9230 4160 9230
4168 9225 4174 9146 4115 9177 4114 9219
4116 9219 4116 9241 4116 9242
TIME...MOT...LOC 1852Z 269DEG 27KT 4161 9217 4118 9247
DLFThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 9:32 PM CDT | Special Weather Statement | DVN | Jefferson | 58 min |
| Jun 23, 9:43 PM CDT | River Flood Warning | DVN | Louisa | 17 days |
| Jun 23, 9:43 PM CDT | River Flood Warning | DVN | Des Moines, Louisa | 18 days |
| Jun 23, 9:54 PM CDT | Special Weather Statement | DVN | Jefferson | 51 min |
| Jun 23, 10:02 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson | 43 min |
| Jun 24, 1:19 AM CDT | Severe Thunderstorm Warning | DVN | Muscatine, Scott | 41 min |
| Jun 24, 4:29 AM CDT | Flash Flood Warning | DVN | Cedar, Clinton, Johnson, Jones, Linn, Scott | 9 hr |
| Jun 24, 6:09 AM CDT | Flash Flood Warning | DVN | Clinton, Scott | 6 hr |
| Jun 24, 7:02 AM CDT | Flash Flood Warning | DVN | Cedar, Muscatine, Scott | 6 hr |
| Jun 24, 9:50 AM CDT | Flash Flood Warning | DVN | Cedar, Iowa, Johnson, Muscatine | 6 hr |
| Jun 24, 10:45 AM CDT | River Flood Warning | DVN | Cedar, Louisa, Muscatine | 10 days |
| Jun 24, 10:45 AM CDT | River Flood Warning | DVN | Louisa | 11 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Dubuque | 8 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Dubuque, Jackson | 8 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Clinton | 8 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Clinton, Scott | 10 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Scott | 10 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Muscatine, Scott | 13 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Muscatine | 14 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Louisa, Muscatine | 15 days |
| Jun 24, 12:33 PM CDT | Special Weather Statement | DVN | Scott | 57 min |
| Jun 24, 1:18 PM CDT | Tornado Warning | DVN | Iowa, Keokuk | 27 min |
| Jun 24, 1:29 PM CDT | Areal Flood Warning | DVN | Cedar, Clinton, Johnson, Jones, Linn, Scott | 12 hr |
| Jun 24, 1:53 PM CDT | Special Weather Statement | DVN | Iowa, Johnson, Keokuk, Washington | 52 min |
| Jun 24, 2:10 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Keokuk, Lee, Van Buren, Washington | 50 min |
| Jun 24, 2:29 PM CDT | Severe Thunderstorm Warning | DVN | Lee, Van Buren | 46 min |
| Jun 24, 2:35 PM CDT | Tornado Warning | DVN | Iowa, Johnson, Linn | 25 min |
| Jun 24, 2:42 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Jefferson, Johnson, Lee, Louisa and 3 more | 48 min |
| Jun 24, 2:42 PM CDT | Tornado Warning | DVN | Henry, Louisa, Washington | 33 min |
| Jun 24, 2:52 PM CDT | Tornado Warning | DVN | Cedar, Johnson, Jones, Linn | 23 min |
| Jun 24, 3:07 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Des Moines, Lee, Louisa, Muscatine and 1 more | 38 min |
| Jun 24, 3:14 PM CDT | Tornado Warning | DVN | Cedar, Clinton, Jackson, Jones | 46 min |
| Jun 24, 3:20 PM CDT | Tornado Warning | DVN | Muscatine, Scott | 25 min |
| Jun 24, 3:35 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Scott | 40 min |
| Jun 24, 3:45 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 45 min |
| Jun 24, 3:50 PM CDT | Tornado Warning | DVN | Clinton, Scott | 40 min |
| Jun 24, 4:15 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 45 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.